# SDR VNAA9808024

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 29S7D524004
- Condition: Defective
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, CREW RECEIVED AIRFRAME DEICE FAIL MESSAGE.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INSPECTED AIRCRAFT AND DEFERRED RT MIDDLE WING DEICE BOOT.  AIRCRAFT WAS RELEASED AND FLOWN TO PIT.  PIT MAINTENANCE REPLACED RT MIDDLE AIRFRAME LEADING EDGE IN ACCORDANCE WITH THE DORNIER MAINTENANCE MANUAL 57-40-00.  OPERATIONAL CHECK OF THE DEICE BOOT SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-10-00 CHECKED GOOD.  DEFERRAL WAS CLEARED AND THE AIRCRAFT APPROVED FOR RETURN TO SERVICE.
